# SDR DALA2024110810739

- Difficulty date: November 6, 2024
- Submitted: November 8, 2024
- Operation: Air carrier
- Aircraft: N3734B
- Make and model: Boeing 737832
- Aircraft serial: 30776
- Aircraft time: 69,582 hours, 32,706 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0647805) CORROSION ALONG OF RH SIDE PLATE BWT STA=727 STA=727F, STA=727G-STA=767 AND STA=768-787 AT AFT CARGO COMPARTMENT. RH SIDE PLATE BWT STA= 727-STA=727F, STA=727G-STA=767 AND STA=768-787 AT AFT CARGO COMPARTMENT WAS FABRICATED PER BOEING DWG. 146A8127 REV. C AND REPLACED PER B737-800 SRM 51-40-02-0G.
